MAUDE Adverse Event Report: C.R. BARD, INC. (COVINGTON) -1018233 3 OZ. EAR SYRINGE BULK 150

C.R. BARD, INC. (COVINGTON) -1018233 3 OZ. EAR SYRINGE BULK 150
Catalog Number 0935830
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.The information provided by bard represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bard.
 
Event or Problem Description
It was reported that there was foreign material inside of the syringe.
 
Additional Manufacturer Narrative
Upon further review, bard medical has determined that this mdr was initially reported in error as this event is not reportable.
 
Event or Problem Description
It was reported that there was foreign material inside of the syringe.

Brand Name
3 OZ. EAR SYRINGE BULK 150
Common Device Name
SYRINGE
Manufacturer (Section D)
C.R. BARD, INC. (COVINGTON) -1018233
8195 industrial blvd
covington GA 30014
MDR Report Key7575663
Report Number1018233-2018-02098
Device Sequence Number2063432
Product Code LDF
UDI-Device Identifier10801741075992
UDI-Public(01)10801741075992
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor,other
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 08/31/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue Number0935830
Device Lot NumberBMBVAM01
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/06/2018
Initial Date Received by Manufacturer 05/18/2018
Supplement Date Received by Manufacturer08/31/2018
Initial Report FDA Received Date06/06/2018
Supplement Report FDA Received Date08/31/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1